Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 729490, 38 pages
http://dx.doi.org/10.5402/2012/729490
Research Article

Optimal Control of Diffusions with Hard Terminal State Restrictions

Department of Economics, University of Oslo, P.O. Box 1095, Blindern, 0315 Oslo, Norway

Received 8 August 2012; Accepted 27 August 2012

Academic Editors: A. Bellouquid, H. Du, and F. Zirilli

Copyright © 2012 Atle Seierstad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A maximum principle is proved for certain problems of optimal control of diffusions where hard end constraints occur. The results apply to several dimensional problems, where some of the state equations involve Brownian motions, but not the equations corresponding to states being hard restricted at the terminal time.